Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 450, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2011, 8:02 PM CDT for Haskell County, Muskogee County, Sequoyah County, Oklahoma. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 8:02 PM CDT (01:02 UTC)
- Expired
- Jul 12, 2011, 9:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 60 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WUUS54 KTSA 130102 SVRTSA OKC061-101-135-130200- /O.NEW.KTSA.SV.W.0450.110713T0102Z-110713T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 802 PM CDT TUE JUL 12 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA NORTHERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 900 PM CDT * AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST OF TAMAHA...MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAMAHA AND VIAN. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 289 AND 306. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3558 9505 3552 9474 3526 9497 3530 9518 TIME...MOT...LOC 0102Z 208DEG 15KT 3533 9505 $$
3 follow-up statements
462 WWUS54 KTSA 130115 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT TUE JUL 12 2011 OKC061-101-135-130200- /O.CON.KTSA.SV.W.0450.000000T0000Z-110713T0200Z/ HASKELL OK-MUSKOGEE OK-SEQUOYAH OK- 815 PM CDT TUE JUL 12 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND NORTHERN HASKELL COUNTIES... AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMAHA... MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAMAHA... VIAN AND MC KEY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 289 AND 305. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3530 9497 3534 9516 3558 9505 3552 9474 TIME...MOT...LOC 0115Z 208DEG 15KT 3538 9502 $$
896 WWUS54 KTSA 130134 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT TUE JUL 12 2011 OKC061-101-135-130200- /O.CON.KTSA.SV.W.0450.000000T0000Z-110713T0200Z/ HASKELL OK-MUSKOGEE OK-SEQUOYAH OK- 834 PM CDT TUE JUL 12 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND NORTHERN HASKELL COUNTIES... AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAMAHA... MOVING NORTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VIAN AND MC KEY. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 290 AND 305. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3532 9495 3537 9514 3558 9505 3552 9474 TIME...MOT...LOC 0134Z 208DEG 15KT 3545 9497 $$
866 WWUS54 KTSA 130152 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 852 PM CDT TUE JUL 12 2011 OKC061-101-135-130202- /O.EXP.KTSA.SV.W.0450.000000T0000Z-110713T0200Z/ HASKELL OK-MUSKOGEE OK-SEQUOYAH OK- 852 PM CDT TUE JUL 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SEQUOYAH... SOUTHEASTERN MUSKOGEE AND NORTHERN HASKELL COUNTIES EXPIRES AT 900 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3532 9495 3537 9514 3558 9505 3552 9474 TIME...MOT...LOC 0152Z 208DEG 15KT 3552 9493 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:21 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 12, 6:21 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT TUE JUL 12 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... SCATTERED THUNDERSTORMS ARE EXPECTED TO
CONTINUE ACROSS THE REGION THIS EVENING AND THEN DEVELOP AGAIN
TOMORROW. DUE TO LOW AREAL COVERAGE... HAVE USED VCTS TONIGHT IN
ALL TAFS TO CONVEY THE SLIGHT POSSIBILITY THAT A SITE COULD BE
AFFECTED. HAVE USED PROB30 GROUPS FOR CONVECTIVE ACTIVITY IN ALL
TAFS FOR WEDNESDAY.
&&
.PREV DISCUSSION... /ISSUED 238 PM CDT TUE JUL 12 2011/
DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL AND INTO EASTERN
OKLAHOMA THIS AFTERNOON IN RESPONSE TO A WELL DEFINED UPPER
DISTURBANCE IN NORTHWEST OKLAHOMA THIS AFTERNOON. STORMS SHOULD
CONTINUE AND POSSIBLY INCREASE IN COVERAGE THIS EVENING AND INTO
THE OVERNIGHT ACROSS MAINLY NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...WITH SOME THREAT OF DAMAGING WIND GUSTS.
ADDITIONAL STORMS WILL BE POSSIBLE TOMORROW...MAINLY ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND BOTH TONIGHTS
CONVECTION AND TOMORROWS EXPECTED CONVECTION WILL BE HEAVY PLAYERS
IN HIGH TEMPERATURES TOMORROW. WELL ABOVE NORMAL TEMPERATURES ARE
STILL A GIVEN FOR MOST OF THE AREA...BUT PARTS OF NORTHWEST
ARKANSAS MAY REMAIN IN THE LOW TO MID 90S FOR HIGHS. FORT SMITH
COULD BREAK ITS CURRENT 8 DAY STREAK OF TRIPLE DIGIT TEMPERATURES
TOMORROW. PRECIP AND RESULTANT INCREASE IN SURFACE MOISTURE COULD
COUNTERBALANCE THE DECREASE IN TEMPERATURES TOMORROW TO STILL
RESULT IN DANGEROUS HEAT INDICES SO WILL LEAVE HEAT HEADLINES
ALONE AT THIS POINT.
AFTERNOON THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE HIGHER
TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO
THE WEEKEND...WITH THE CHANCES OF EVEN THAT DECREASING WITH TIME
AS THE UPPER RIDGE STRENGTHENS OVER THE CENTRAL PLAINS...PUSHING
THAT POTENTIAL FURTHER TO THE SOUTHEAST OF THE AREA. TEMPERATURES
LOOK TO BE VERY HOT AGAIN BY SUNDAY AND MONDAY...WITH MANY
LOCATIONS LIKELY SEEING 105+ HIGHS. ADDITIONAL HEAT HEADLINES WILL
DEFINITELY BE REQUIRED INTO AT LEAST NEXT WEEK...BUT WITH CONCERNS
OVER TOMORROWS TEMPERATURES AND THEIR EFFECTS ON WHAT KIND OF
HEADLINE TO ISSUE...WILL LET THE NEXT COUPLE OF SHIFTS EVALUATE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-
OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063-OKZ068-OKZ069.
AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ029.
&&
AVIATION...06Hazardous weather outlook, Jul 12, 3:27 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT TUE JUL 12 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
327 PM CDT TUE JUL 12 2011
...SCATTERED THUNDERSTORMS THROUGH TONIGHT OTHERWISE THE HEAT
CONTINUES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA WEST OF HIGHWAY 75.
ONSET...ONGOING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON...SPREADING SLOWLY EAST INTO NORTHWEST
ARKANSAS OVERNIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE BRIEF
DAMAGING WINDS AND HEAVY RAIN THROUGH THE EVENING HOURS.
OTHERWISE...THE HEAT WILL CONTINUE...WITH MOST LOCATIONS TOPPING OUT
WELL ABOVE 100 DEGREES THIS AFTERNOON. EXCESSIVE HEAT WARNINGS
AND HEAT ADVISORIES REMAIN IN EFFECT ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. SEE /OKCNPWTSA/ FOR FURTHER DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM AND DANGEROUS HEAT
POTENTIAL.
SUNDAY AND MONDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
HOT AFTERNOON TEMPERATURES WITH HEAT INDEX VALUES IN THE 100 TO
AROUND 110 DEGREE RANGE ARE EXPECTED TO CONTINUE FOR THE NEXT
SEVERAL DAYS WITH LITTLE RELIEF. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THE REMAINDER OF THE WEEK.
HIGH PRESSURE ALOFT THEN BUILDS BACK INTO THE REGION FOR THE
WEEKEND...ALLOWING FOR THE DANGEROUS HEAT TO CONTINUE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 12, 6:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
649 PM CDT TUE JUL 12 2011
OKZ070-071-130030-
MCINTOSH OK-MUSKOGEE OK-
649 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE
AT 649 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MUSKOGEE...OKTAHA...KEEFETON...SUMMIT AND
BRAGGS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3574 9513 3567 9513 3549 9532 3559 9550
3582 9534 3581 9530
TIME...MOT...LOC 2349Z 215DEG 22KT 3561 9535Special weather statement, Jul 12, 6:58 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT TUE JUL 12 2011
OKZ070-072-074-130030-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
658 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
AT 658 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF PORUM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GORE...PORUM AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9518 3548 9498 3529 9512 3537 9531
TIME...MOT...LOC 2358Z 209DEG 17KT 3541 9516Special weather statement, Jul 12, 7:00 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE JUL 12 2011
OKZ065-066-071-130100-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
700 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 700 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF WELEETKA TO 4 MILES NORTHWEST OF
RAIFORD...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WELEETKA...BRYANT...EUFAULA...CHECOTAH...
HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...
RENTIESVILLE AND LAKE EUFAULA STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3540 9615 3554 9542 3530 9534 3533 9540
3529 9545 3530 9551 3526 9552 3519 9599
3529 9599 3528 9620 3529 9620
TIME...MOT...LOC 0000Z 264DEG 23KT 3522 9613 3533 9580Local storm report, Jul 12, 7:25 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 1 E SUMMIT 35.67N 95.40W
07/12/2011 M73 MPH MUSKOGEE OK ASOS
MEASURED BY THE MUSKOGEE ASOS.
&&
AEJSpecial weather statement, Jul 12, 7:35 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT TUE JUL 12 2011
OKZ068-070-072-130115-
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
735 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 735 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF GORE...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...GORE...BRAGGS...
WEBBERS FALLS AND GREENLEAF STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3579 9522 3576 9500 3547 9508 3550 9530
TIME...MOT...LOC 0035Z 191DEG 16KT 3557 9517Special weather statement, Jul 12, 7:37 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 PM CDT TUE JUL 12 2011
OKZ066-070-071-073-074-130130-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
737 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH AND NORTHEASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OKMULGEE
AT 737 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VERNON TO LAKE EUFAULA STATE PARK...MOVING NORTHEAST
AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ENTERPRISE...HENRYETTA...DEWAR...HOFFMAN...GRAYSON...
EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...
ONAPA...PIERCE...HITCHITA...RENTIESVILLE...INDIANOLA...CANADIAN...
COUNCIL HILL...WARNER...OKTAHA...KEEFETON AND LAKE EUFAULA STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9530 3524 9526 3512 9603 3514 9602
3516 9599 3529 9599 3530 9598 3537 9598
3538 9604 3550 9604
TIME...MOT...LOC 0037Z 237DEG 11KT 3521 9592 3539 9559The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:00 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Jul 12, 7:35 PM CDT | Special Weather Statement | TSA | Muskogee | 40 min |
| Jul 12, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 53 min |
| Jul 12, 8:15 PM CDT | Special Weather Statement | TSA | Cherokee | 45 min |
| Jul 12, 8:48 PM CDT | Special Weather Statement | TSA | Sequoyah | 57 min |
| Jul 12, 11:22 PM CDT | Special Weather Statement | TSA | Osage | 38 min |
| Jul 13, 5:24 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jul 13, 1:28 PM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Jul 13, 1:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| Jul 13, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 39 min |
| Jul 13, 2:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Jul 13, 3:23 PM CDT | Special Weather Statement | TSA | Pittsburg | 37 min |
| Jul 13, 3:59 PM CDT | Excessive Heat Watch | TSA | Cherokee, Choctaw, Craig, Creek, Delaware, Haskell and 15 more | 60 hr |
| Jul 13, 4:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jul 13, 4:44 PM CDT | Special Weather Statement | TSA | Okfuskee | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.